# SDR CA140707001

- Difficulty date: August 12, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,276 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Part time: 10 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC HOSE LEAKING.
